MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL LIGHT GUIDE OLYM-ACMI_5.0MMX3.0M; FIBREOPTIC LIGHT CABLE

MEDOS INTERNATIONAL SARL LIGHT GUIDE OLYM-ACMI_5.0MMX3.0M; FIBREOPTIC LIGHT CABLE
Model Number 242387
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is currently unavailable.Reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by sales rep that during a shoulder arthroscopy procedure on (b)(6) 2023, it was observed that the light guide olym-acmi_5.0mmx3.0m device was broken.Another like device was used to complete the procedure with a delay of two minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device was not returned after multiple attempts for device return, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number (wo153855), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
LIGHT GUIDE OLYM-ACMI_5.0MMX3.0M
Common Device Name
FIBREOPTIC LIGHT CABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16763628
Report Number1221934-2023-01687
Device Sequence Number3064144
Product Code FCW
UDI-Device Identifier10886705028825
UDI-Public10886705028825
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242387
Device Catalogue Number242387
Device Lot NumberWO153855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown